# SDR KNNA20130613773

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N870AG
- Make and model: Boeing 737-400
- Aircraft serial: 23870
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Panel
- Part number: 693735226
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ENTERING THE ROUTE IN THE FMC,  ROUTE WAS NOT PREVIOUSLY ENTERED AT THE GATE, NOTICED SMOKE RISING FROM THE DOOR WARNING PANEL.  THE AMOUNT OF WAS SMOKE WAS APPROX EQUAL TO THE SMOKE FROM A SINGLE MATCH GRAIN WHEN BLOWN OUT.  A BURNING ODOR WAS ALSO PRESENT.
